H-Index
17
Scimago Lab
powered by Scopus
eISSN: 1941-5923
call: +1.631.629.4328
Mon-Fri 10 am - 2 pm EST

Logo


A Possible Allergic Reaction Case to Thrombin Injected into Pseudoaneurysm After Radiofrequency Ablation

Unusual clinical course, Unusual or unexpected effect of treatment, Diagnostic / therapeutic accidents, Adverse events of drug therapy , Educational Purpose (only if useful for a systematic review or synthesis)

Lahati Ha, Sze-Wa Yiu, Fang-Fang Wang, Jiang-Li Han

China (mainland) Department of Cardiology, Peking University Third Hospital, Beijing, China (mainland)

Am J Case Rep 2019; 20:1497-1499

DOI: 10.12659/AJCR.916949

Available online:

Published: 2019-10-11


BACKGROUND: Radiofrequency ablation is a minimally invasive treatment for arrhythmias, including frequent ventricular premature. As a complication of radiofrequency ablation, pseudoaneurysm can be treated conservatively or by ultrasound-guided thrombin injection.
CASE REPORT: We report a case that a possible allergic reaction to thrombin injected into pseudoaneurysm after radiofrequency ablation.
CONCLUSIONS: We hope that the report of successful management of the allergic reaction in this case may be of help to other doctors; we also emphasize the importance of checking the patient’s history of allergies to thrombin when considering treating pseudoaneurysm with thrombin injection.

Keywords: Aneurysm, Catheter Ablation, Hypersensitivity, Thrombin



Back